# SDR VNAA0806008

- Difficulty date: June 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 10,193 hours, 10,537 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE COMPLIED WITH AN EN ROUTE AND A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND DAMAGE TO THE LT AND RT WINGTIPS.  MAINTENANCE REPAIRED THE DAMAGE UNDER REO 601R-57-30-001 AND THE STRUCTURAL REPAIR MANUAL.  NO OTHER DEFECTS NOTED AT THIS TIME.  ACFT WAS RELEASED FOR SERVICE.  (S)
